# SDR DALA2019092205582

- Difficulty date: September 21, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 INITIAL INSPECTION: WORN ON PREVIOUS REPAIR DOUBLER STA:1280 BTW STGR:12R - 10R AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00598 PREVIOUS REPAIR DOUBLER STA:1280 BTW STGR:12R - 10R AT PAX CABIN.(CPAX) WAS REPLACED PER B757-200 SRM AND SUPPLEMENTAL INSPECTION REQUIREMENTS (ZONE 1). (1281420)
